Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Lack of sleep due to loss of dream job, financial problems, whooshing sound in ears. Cause of worry?

i havent had a decent nights sleep in 7 years (since i lost my dream job and now have constant $ problems) and i am now noticing that when i m just about to wake up or have just woken up, that when i blink, (eyes still closed though) i hear a sort of wooshing noise in my ears. have you ever heard of this? it only lasts a few seconds but it s making me nervous.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am sorry for your condition. Your problem may be because of a physiological reaction to what you have went through or there can also be possibilities of conditions like tinnitus which causes ringing sensation in your ears. I advice you to try to stay as cool and calm as possible. Get a neurological evaluation done by a qualified doctor.

Take Care!
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor